# SDR FDEA201205021711

- Difficulty date: May 2, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1540-1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 1540 TO 1600 CORRODED, RBL 45.50.  REMOVED CORROSION  IAW SRM 51-10-02. FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52, FIG 101.  R & R SEAT TRACK IAW SRM 51-40-02 AND DWG 146N5125.  MAJOR REPAIR.
